Dysfunctional policy transfer in national tax blacklists

File Size Format
65382_1.pdf 91Kb Adobe PDF View
Title Dysfunctional policy transfer in national tax blacklists
Author Sharman, Jason Campbell
Year Published 2010
Publisher Wiley-Blackwell
Citation Governance: An International Journal of Policy, Administration, and Institutions, Vol. 23(4), pp. 623-639
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1111/j.1468-0491.2010.01501.x
Copyright Statement Copyright 2010 Blackwell Publishing. This is the pre-peer reviewed version of the following article: Dysfunctional policy transfer in national tax blacklists, Governance Volume 23, Issue 4, pages 623–639, October 2010, which has been published in final form at http://dx.doi.org/10.111/j.1468-0491.2010.01501.x
Research Centre Centre for Governance and Public Policy
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice